# SDR SWAA095834

- Difficulty date: September 9, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 6,541 hours, 3,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS LENS MISSING AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
